MathSciNet Relay Station
MathSciNet bibliographic data
MR593479 (82e:53066) 53C20 (22E15)
Lai, Hêng Lung; Lue, Huei Shyong Scalar curvature of Lie groups. Proc. Amer. Math. Soc. 81 (1981), no. 2, 311–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement